Alert archive / Mississippi / Flash Flood Warnings in 2020
Flash Flood Warning 72, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Jul 2, 2020, 2:00 PM CDT for Hinds County, Madison County, Mississippi. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 2, 2020, 2:00 PM CDT (19:00 UTC)
- Expired
- Jul 2, 2020, 4:31 PM CDT
- In force
- 3 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Hinds County, MS, Madison County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 28 km from the middle of the area, began a volume at 19:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 2, 2:10 PM CDT | FLASH FLOOD | 2 Ese Tougaloo, MS | SOCIAL MEDIA VIDEO OF WATER ACROSS PEAR ORCHARD RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 7.0 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 890 J/kg
- Mixed-layer CIN
- -71 J/kg
- Mixed-layer LCL
- 878 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted.
456
WGUS54 KJAN 021900
FFWJAN
MSC049-089-022200-
/O.NEW.KJAN.FF.W.0072.200702T1900Z-200702T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson MS
200 PM CDT Thu Jul 2 2020
The National Weather Service in Jackson has issued a
* Flash Flood Warning for...
Central Hinds County in central Mississippi...
Southwestern Madison County in central Mississippi...
* Until 500 PM CDT.
* At 159 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain in the Jackson Metro Area. Between 1 and 3 inches of
rain have fallen in parts of the warned area. Flash flooding is
ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Doppler radar.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flash flooding include...
Jackson, Clinton, Madison, Ridgeland, Canton, Byram, Raymond,
Flora, Terry, Pocahontas, Annandale, Brownsville and Gluckstadt.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3259 9044 3258 9040 3261 9034 3266 9028
3266 9020 3270 9012 3249 9000 3244 9007
3239 9007 3239 9009 3234 9011 3231 9016
3229 9015 3225 9021 3220 9018 3215 9025
3205 9023 3205 9040 3256 9046
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-2 INCHES IN 2 HOURS
$$
NF1 follow-up statement
670
WGUS74 KJAN 022131
FFSJAN
Flash Flood Statement
National Weather Service Jackson MS
431 PM CDT Thu Jul 2 2020
MSC049-089-022141-
/O.CAN.KJAN.FF.W.0072.000000T0000Z-200702T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hinds MS-Madison MS-
431 PM CDT Thu Jul 2 2020
...THE FLASH FLOOD WARNING FOR CENTRAL HINDS AND SOUTHWESTERN MADISON
COUNTIES IS CANCELLED...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.
LAT...LON 3259 9044 3258 9040 3261 9034 3266 9028
3266 9020 3270 9012 3249 9000 3244 9007
3239 9007 3239 9009 3234 9011 3231 9016
3229 9015 3225 9021 3220 9018 3215 9025
3205 9023 3205 9040 3256 9046
$$
NFWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jul 2, 12:45 PM CDT, 1 hour 15 minutes earlier.
Area forecast discussion, Jul 2, 12:45 PM CDT, 1 hour 15 minutes before
Area Forecast Discussion National Weather Service Jackson MS 1245 PM CDT Thu Jul 2 2020 .UPDATE... Updated for 18Z aviation discussion && .AVIATION... 18Z TAF discussion: VFR conditions are occurring outside of thunderstorms. Where storms are occurring, especially I-55 and east, there are lowered ceiling and vis restrictions to MVFR or potentially lower. These will continue through the evening hours before diminishing. Gusty winds will accompany storms but winds will be generally light outside of storms. /28/ && .DISCUSSION... Morning convection has continued to creep south through the area, and across locations that saw rainfall yesterday afternoon. A few strong storms also have occurred in this activity. With temperatures reaching into the 80s and lower 90s across the area and ample moisture in place, characterized by mid to upper 70s dewpoints, additional showers and storms will be possible this afternoon. Some of these will be strong to severe as parameters are in place across the region. Some indication in the guidance suggests potentially another MCS dropping south later, which will be something to monitor upstream this afternoon. Heat stress is also a concern with heat indices around 105 degrees in the west. /28/ Prior discussion below: Today through tonight: The subtropical ridge axis has shifted west of the ArkLaMiss region, and cyclonic flow on the east side of the ridge promises to initiate more MCS activity over the forecast area for later today into tonight. The airmass is still recovering from an MCS yesterday evening that pushed through much of the area, and expect this will happen by this afternoon. With MLCAPE approaching 3000 J/kg and unseasonably significant deep layer shear helping to organize storms with intense updrafts, will maintain the marginal risk for severe storms and damaging wind gusts over most of the ArkLaMiss region. In addition, will maintain the limited risk for dangerous heat stress with heat indices expected to top out near 105 over western portions of the ArkLaMiss region. /EC/ Friday through Wednesday night...Weak surface and mid level troughing will prevail through the extended period. A combination of abundant moisture (PWATS >2.0 inches) and weak perturbations rotating around the trough, will promote afternoon and early evening showers and thunderstorms each day through the extended period. High temperatures on Friday will be in the low 90s across the area and this combined with dewpoints in the mid/upper 70s, will combine for heat indices around 105 degrees once again. Will extend the limited graphic for heat into Friday. Temperatures will cool slightly into the weekend with highs around 90 degrees and lows in the low 70s. These conditions will continue through the end of the period./15/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 90 74 93 73 / 67 59 79 36 Meridian 89 72 93 72 / 65 46 68 32 Vicksburg 93 75 93 75 / 55 54 75 34 Hattiesburg 90 74 92 73 / 65 64 83 42 Natchez 91 74 91 73 / 46 48 75 42 Greenville 92 76 92 74 / 57 46 67 30 Greenwood 91 74 93 73 / 67 38 65 25 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && 28
Hazardous weather outlook, Jul 2, 4:34 AM CDT, 9 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 434 AM CDT Thu Jul 2 2020 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025-027-034>036- 040>043-047>049-053>055-059>064-030945- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar- Sunflower-Leflore-Carroll-Washington-Humphreys-Holmes-Issaquena- Sharkey-Yazoo-Madison MS-Warren-Hinds-Rankin-Claiborne-Copiah- Simpson-Jefferson-Adams-Franklin MS-Lincoln-Lawrence- Jefferson Davis- 434 AM CDT Thu Jul 2 2020 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, northwest Mississippi, south central Mississippi, southwest Mississippi, and west central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Today through Tonight EXCESSIVE HEAT THREAT...Limited TIMING...Today There is a marginal risk today for isolated severe storms containing damaging wind gusts and hail, mainly for this afternoon into the early evening. In addition, heat stress may be a concern with heat indices approaching 105. (https://www.weather.gov/images/jan/graphicast/1.png) (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Friday through Wednesday Heat stress may continue to be a concern Friday. (https://www.weather.gov/images/jan/graphicast/1.png) (https://www.weather.gov/images/jan/graphicast/2.png) (https://www.weather.gov/images/jan/graphicast/2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through tonight. MSZ026-029>033-038-039-030945- Grenada-Webster-Clay-Lowndes-Choctaw-Oktibbeha-Winston-Noxubee- 434 AM CDT Thu Jul 2 2020 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, north central Mississippi, and northeast Mississippi. .DAY ONE...Today and Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Wednesday. MSZ028-037-044>046-050>052-056>058-065-066-072>074-030945- Montgomery-Attala-Leake-Neshoba-Kemper-Scott-Newton-Lauderdale- Smith-Jasper-Clarke-Covington-Jones-Marion-Lamar-Forrest- 434 AM CDT Thu Jul 2 2020 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, north central Mississippi, south central Mississippi, and southeast Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Today through Tonight There is a marginal risk today for isolated severe storms containing damaging wind gusts and hail, mainly for this afternoon into the early evening. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Friday through Wednesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through tonight. 21 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. *EXCESSIVE HEAT* Extreme...Maximum heat index greater than 110 degrees for 3 or more days in a row and/or air temperatures greater than 107 degrees. Significant...Maximum heat index greater than 110 degrees and/or air temperatures greater than 105 degrees. Elevated...Maximum heat index 105 to 110 degrees and/or air temperatures greater than 103 degrees. Limited...Maximum heat index near 105 degrees and/or air temperatures 100 to 103 degrees. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Tropical page... https://www.weather.gov/srh/tropical?office=jan National Hurricane Center Home Page... https://www.nhc.noaa.gov/ Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/
In the hours before
Special weather statement, Jul 2, 11:25 AM CDT, 2 hours 35 minutes before
Special Weather Statement National Weather Service Jackson MS 1125 AM CDT Thu Jul 2 2020 MSZ066-021715- Jones MS- 1125 AM CDT Thu Jul 2 2020 ...A STRONG THUNDERSTORM WILL AFFECT EASTERN JONES COUNTY UNTIL 1215 PM CDT... At 1125 AM CDT, Meteorologists were tracking a strong thunderstorm over Laurel, moving south at 25 mph. Winds in excess of 40 mph will be possible with this storm. This strong thunderstorm will be near... Tuckers Crossing around 1135 AM CDT. Ellisville around 1140 AM CDT. Ovett around 1200 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... High winds can bring down trees and large limbs resulting in serious injury or property damage. Exercise extreme caution when outdoors during such strong winds...and be especially aware of older trees. && LAT...LON 3177 8925 3176 8894 3143 8894 3144 8924 TIME...MOT...LOC 1625Z 356DEG 20KT 3168 8912 TW
Local storm report, Jul 2, 11:40 AM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1140 AM CDT THU JUL 2 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM FLASH FLOOD PHILADELPHIA 32.77N 89.11W
07/02/2020 NESHOBA MS LAW ENFORCEMENT
SEVERAL ROADS FLOODED ACROSS CENTRAL NESHOBA
COUNTY.
&&
TWSpecial weather statement, Jul 2, 12:34 PM CDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Jackson MS
1234 PM CDT Thu Jul 2 2020
MSZ042-043-021800-
Yazoo MS-Madison MS-
1234 PM CDT Thu Jul 2 2020
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL YAZOO AND WEST
CENTRAL MADISON COUNTIES UNTIL 100 PM CDT...
At 1234 PM CDT, Meteorologists were tracking a strong thunderstorm
near Little Yazoo, or 16 miles south of Yazoo City, moving south at
10 mph.
Winds in excess of 40 mph will be possible with this storm.
This strong thunderstorm will be near...
Flora around 100 PM CDT.
Other locations impacted by this storm include Bentonia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3266 9057 3275 9032 3255 9022 3249 9045
3256 9046 3254 9047 3254 9048 3252 9050
3252 9052 3250 9052 3251 9053
TIME...MOT...LOC 1734Z 343DEG 8KT 3262 9042
TWSpecial weather statement, Jul 2, 12:39 PM CDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Jackson MS
1239 PM CDT Thu Jul 2 2020
MSZ043-049-021815-
Rankin MS-Madison MS-
1239 PM CDT Thu Jul 2 2020
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL RANKIN AND SOUTH CENTRAL
MADISON COUNTIES UNTIL 115 PM CDT...
At 1239 PM CDT, Meteorologists were tracking a strong thunderstorm
near Gluckstadt, or near Canton, moving southeast at 15 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Goshen Springs around 105 PM CDT.
Fannin and Pisgah around 110 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3226 9012 3234 9012 3234 9011 3236 9011
3236 9010 3238 9010 3239 9008 3240 9007
3240 9013 3260 9014 3266 9001 3238 8979
TIME...MOT...LOC 1739Z 329DEG 15KT 3253 9002
TWSpecial weather statement, Jul 2, 1:05 PM CDT, 55 minutes before
Special Weather Statement National Weather Service Jackson MS 105 PM CDT Thu Jul 2 2020 MSZ043-048-049-021830- Hinds MS-Rankin MS-Madison MS- 105 PM CDT Thu Jul 2 2020 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN RANKIN... NORTHEASTERN HINDS AND SOUTH CENTRAL MADISON COUNTIES UNTIL 130 PM CDT... At 105 PM CDT, Meteorologists were tracking a strong thunderstorm over Flowood, moving southeast at 35 mph. Winds in excess of 40 mph will be possible with this storm. This strong thunderstorm will be near... Pearl, Brandon and Richland around 115 PM CDT. Florence and Monterey around 125 PM CDT. Star and Piney Woods around 130 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. High winds can bring down trees and large limbs resulting in serious injury or property damage. Exercise extreme caution when outdoors during such strong winds...and be especially aware of older trees. && LAT...LON 3249 9031 3258 9016 3205 8984 3205 9019 TIME...MOT...LOC 1805Z 333DEG 30KT 3234 9013 TW
Special weather statement, Jul 2, 1:28 PM CDT, 32 minutes before
Special Weather Statement
National Weather Service Jackson MS
128 PM CDT Thu Jul 2 2020
MSZ042-043-048-021900-
Hinds MS-Yazoo MS-Madison MS-
128 PM CDT Thu Jul 2 2020
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL YAZOO...NORTH
CENTRAL HINDS AND SOUTHWESTERN MADISON COUNTIES UNTIL 200 PM CDT...
At 128 PM CDT, Meteorologists were tracking a strong thunderstorm
near Little Yazoo, or 16 miles south of Yazoo City, moving south at 5
mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Flora, Pocahontas, Phoenix, Tinsley, Little Yazoo, Bentonia and
Satartia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3250 9057 3251 9055 3253 9055 3253 9058
3276 9057 3275 9029 3245 9026 3245 9058
3250 9058
TIME...MOT...LOC 1828Z 355DEG 6KT 3262 9040
NFThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 7:05 PM CDT | Special Weather Statement | JAN | Lowndes, Noxubee, Oktibbeha | 40 min |
| Jul 1, 7:31 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Holmes, Leake, Madison, Yazoo | 44 min |
| Jul 1, 7:33 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Neshoba, Noxubee, Winston | 42 min |
| Jul 1, 8:11 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Madison, Neshoba, Newton, Rankin, Scott | 49 min |
| Jul 1, 8:17 PM CDT | Flash Flood Warning | JAN | Winston | 118 min |
| Jul 1, 8:39 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Newton, Rankin, Scott, Simpson, Smith | 39 min |
| Jul 1, 8:42 PM CDT | Flash Flood Warning | JAN | Madison, Rankin | 2 hr |
| Jul 2, 8:33 AM CDT | Special Weather Statement | JAN | Neshoba | 27 min |
| Jul 2, 9:03 AM CDT | Special Weather Statement | JAN | Neshoba | 42 min |
| Jul 2, 9:06 AM CDT | Special Weather Statement | JAN | Oktibbeha | 39 min |
| Jul 2, 9:08 AM CDT | Special Weather Statement | JAN | Oktibbeha | 52 min |
| Jul 2, 9:20 AM CDT | Special Weather Statement | JAN | Newton | 40 min |
| Jul 2, 9:32 AM CDT | Special Weather Statement | JAN | Winston | 28 min |
| Jul 2, 9:57 AM CDT | Special Weather Statement | JAN | Jasper | 48 min |
| Jul 2, 10:00 AM CDT | Special Weather Statement | JAN | Neshoba, Winston | 45 min |
| Jul 2, 10:17 AM CDT | Flash Flood Warning | JAN | Neshoba, Newton, Winston | 118 min |
| Jul 2, 10:28 AM CDT | Special Weather Statement | JAN | Jasper | 47 min |
| Jul 2, 10:38 AM CDT | Special Weather Statement | JAN | Neshoba | 52 min |
| Jul 2, 11:25 AM CDT | Special Weather Statement | JAN | Jones | 50 min |
| Jul 2, 12:34 PM CDT | Special Weather Statement | JAN | Yazoo | 26 min |
| Jul 2, 12:39 PM CDT | Special Weather Statement | JAN | Madison | 36 min |
| Jul 2, 1:05 PM CDT | Special Weather Statement | JAN | Rankin | 25 min |
| Jul 2, 1:28 PM CDT | Special Weather Statement | JAN | Yazoo | 32 min |
| Jul 2, 2:09 PM CDT | Special Weather Statement | JAN | Copiah, Hinds | 51 min |
| Jul 2, 2:19 PM CDT | Severe Thunderstorm Warning | JAN | Holmes | 41 min |
| Jul 2, 2:30 PM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Yazoo | 45 min |
| Jul 2, 3:08 PM CDT | Severe Thunderstorm Warning | JAN | Sunflower, Washington | 37 min |
| Jul 2, 3:23 PM CDT | Special Weather Statement | JAN | Humphreys | 22 min |
| Jul 2, 3:42 PM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Sunflower, Washington | 48 min |
| Jul 2, 4:11 PM CDT | Special Weather Statement | JAN | Issaquena | 34 min |
| Jul 2, 4:19 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Washington | 41 min |
| Jul 2, 5:09 PM CDT | Severe Thunderstorm Warning | JAN | Washington | 51 min |
Nearby
Flash Flood Warnings in Mississippi, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.